Distance between nonidentically weakly dependent random vectors and Gaussian random vectors under the bounded Lipschitz metric. / Sancetta, Alessio.

In: Statistics and Probability Letters, Vol. 75, No. 3, 01.12.2005, p. 158-168.

Research output: Contribution to journalArticlepeer-review

Published

Standard

Distance between nonidentically weakly dependent random vectors and Gaussian random vectors under the bounded Lipschitz metric. / Sancetta, Alessio.

In: Statistics and Probability Letters, Vol. 75, No. 3, 01.12.2005, p. 158-168.

Research output: Contribution to journalArticlepeer-review

Harvard

APA

Vancouver

Author

BibTeX

@article{8f2b401dbf32496f948ae76675aab424,
title = "Distance between nonidentically weakly dependent random vectors and Gaussian random vectors under the bounded Lipschitz metric",
author = "Alessio Sancetta",
year = "2005",
month = dec,
day = "1",
doi = "10.1016/j.spl.2005.05.008",
language = "English",
volume = "75",
pages = "158--168",
journal = "Statistics and Probability Letters",
issn = "0167-7152",
publisher = "Elsevier",
number = "3",

}

RIS

TY - JOUR

T1 - Distance between nonidentically weakly dependent random vectors and Gaussian random vectors under the bounded Lipschitz metric

AU - Sancetta, Alessio

PY - 2005/12/1

Y1 - 2005/12/1

U2 - 10.1016/j.spl.2005.05.008

DO - 10.1016/j.spl.2005.05.008

M3 - Article

VL - 75

SP - 158

EP - 168

JO - Statistics and Probability Letters

JF - Statistics and Probability Letters

SN - 0167-7152

IS - 3

ER -